# SDR DALA2016111608840

- Difficulty date: December 12, 2015
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 64,215 hours, 46,819 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORRODED AND SHEARED RIVETS AT FWD LOWER CORNER OF AFT LAVATORY SERVICE PANEL.  REPAIED IAW ER/A.
